FRIHOST FORUMS SEARCH FAQ TOS BLOGS COMPETITIONS
You are invited to Log in or Register a free Frihost Account!


effects of certain medicines mixed...





Srs2388
i think i have posted something like this before.
but, i have question about different efffects this is having on me;
well.. i took 2 hydrocodone 1o's (norco) and like took a soma
and when that kicked in i got mad at a girl and went and smoked a bong
dont worry guys it was only tobbaco.
and now i can't hardly even make this post without the screen going blurry and nearly just passing out and i go n a dream staye like.'
i just did it again this post is going to take me 20 minutes to type and not mess up
if not more.
but why hasn't it done this before and it is now.
j zoned out again wow
i don't think im going to add more il tey to when it wears off some.
sorry if there are any typeos i lookked throuuh i haven't slept in like 48 hours though either.
..
is this "normall?
RubySlasher
I'm sorry, but are you taking hydrocodone without a prescription? It doesn't seem like you know what its side effects are at all.
darvit
You should know that by taking Hydrocodone and Soma all at the same time, you're really really asking for it. It's bad news. You shouldn't at all be shocked by the blurred vision, clouded judgment, confusion, nausea, anxiety, and other negative side effects associated with it.

Why take two doses of Hydrocodone? And why take it with Soma? Unless you know that
http://opioids.com/hydrocodone/hydrohyst.html wrote:

A potent mix of hydrocodone and the muscle relaxer Soma gives the user a heroin-like euphoria without needle marks.


Quote:

and when that kicked in i got mad at a girl and went and smoked a bong
dont worry guys it was only tobbaco.

The part where most people would worry is the one where you said that you took two Hydrocodones and a Soma all at the same time and not so much for the tobacco.

Hydrocodone is an effective painkiller when used properly. Looks like you used too much. Please read the warning labels and the attached drug information on your bottle. Also, go consult your doctor or pharmacist. Painkillers are really prone to abuse. I've seen my share of abusers... Please don't be like them.
whitehole
There is no need to pontificate on the negative effects of drug abuse.

What you are doing to yourself could have lasting effects damaging your brain, central nervous system, and vital organs like your liver. If I was engaging in this type of behavior I would look for help and try to get back on a more positive track.

I hope you don't die and that you can enjoy life without having to be high.

Gl
Related topics
Improving your application: Javascript effects
20 Frih$
nfsu2
Why You Should Never Use Flash
Lightsaber Effects
Emulator - A Hardware Based Learning Model
F. Nietzsche
FACTS ABOUT HUMAN HEARTS...
Allergies
difference between American and British Police
Johnson & Johnson's recalls infant, children's medicines
Using After Effects
food pyramid where it says we need to eat fruit on a daily b
Are marshmallows a sweet?
Reply to topic    Frihost Forum Index -> Lifestyle and News -> Health and Beauty

FRIHOST HOME | FAQ | TOS | ABOUT US | CONTACT US | SITE MAP
© 2005-2011 Frihost, forums powered by phpBB.